Valid for Submission
T46.2X5A is a billable diagnosis code used to specify a medical diagnosis of adverse effect of other antidysrhythmic drugs, initial encounter. The code T46.2X5A is valid during the fiscal year 2021 from October 01, 2020 through September 30, 2021 for the submission of HIPAA-covered transactions.
The ICD-10-CM code T46.2X5A might also be used to specify conditions or terms like adenosine adverse reaction, amiodarone adverse reaction, amiodarone-induced corneal epithelial deposit, antiarrhythmic drug adverse reaction, bretylium adverse reaction , cirrhosis of liver caused by amiodarone, etc.
The code T46.2X5A describes a circumstance which influences the patient's health status but not a current illness or injury. The code is unacceptable as a principal diagnosis.
T46.2X5A is an initial encounter code, includes a 7th character and should be used while the patient is receiving active treatment for a condition like adverse effect of other antidysrhythmic drugs. According to ICD-10-CM Guidelines an "initial encounter" doesn't necessarily means "initial visit". The 7th character should be used when the patient is undergoing active treatment regardless if new or different providers saw the patient over the course of a treatment. The appropriate 7th character codes should also be used even if the patient delayed seeking treatment for a condition.
The Medicare Code Editor (MCE) detects and reports errors in the coding of claims data. The following ICD-10 Code Edits are applicable to this code:
The following clinical terms are approximate synonyms or lay terms that might be used to identify the correct diagnosis code:
- Adenosine adverse reaction
- Amiodarone adverse reaction
- Amiodarone-induced corneal epithelial deposit
- Antiarrhythmic drug adverse reaction
- Bretylium adverse reaction
- Cirrhosis of liver caused by amiodarone
- Class I antiarrhythmic adverse reaction
- Class II antiarrhythmic adverse reaction
- Class III antiarrhythmic adverse reaction
- Class IV antiarrhythmic adverse reaction
- Disopyramide adverse reaction
- Drug-induced cirrhosis of liver
- Drug-induced corneal epithlelial deposit
- Drug-induced disorder of cornea
- Drug-induced lupus erythematosus
- Drug-induced lupus erythematosus due to procainamide
- Drug-induced pericarditis
- Drug-induced thyroiditis
- Esophagitis medicamentosa
- Flecainide adverse reaction
- Hyperthyroidism secondary to amiodarone
- Hypothyroidism caused by amiodarone
- Hypothyroidism caused by drug
- Iatrogenic thyrotoxicosis
- Mexiletine adverse reaction
- Moracizine adverse reaction
- Pill esophagitis
- Pill esophagitis due to quinidine
- Procainamide adverse reaction
- Procainamide-induced pericarditis
- Propafenone adverse reaction
- Quinidine adverse reaction
- Quinidine toxicity by EKG
- Thyroiditis caused by amiodarone
- Tocainide adverse reaction
Convert T46.2X5A to ICD-9 Code
Information for Patients
Also called: Side effects
Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.
One problem is interactions, which may occur between
- Two drugs, such as aspirin and blood thinners
- Drugs and food, such as statins and grapefruit
- Drugs and supplements, such as ginkgo and blood thinners
- Drugs and diseases, such as aspirin and peptic ulcers
Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.
Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.
Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.
When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.
- Angioedema (Medical Encyclopedia)
- Drug allergies (Medical Encyclopedia)
- Drug-induced diarrhea (Medical Encyclopedia)
- Drug-induced tremor (Medical Encyclopedia)
- Taking multiple medicines safely (Medical Encyclopedia)
[Learn More in MedlinePlus]